≡ ▼
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

Intestinal Weakness - Digestive problem Page 4 of 11

This is just a forum. Assume posts are not from medical professionals.
marks are still there, i wonder when will they vanish. itchng is still there. during fast itching and marks seems less but after meal they come back. m taking r82 alternate days.
 
fizspace 6 years ago
initially i had said that skin ailments take a long time to heal so have patience please.
 
anuj srivastava 6 years ago
one more thing, i use pears soap, basically glycerine based soap, is it ok to use same ?

also, m using coconut oil on the marks when it itches a lot
 
fizspace 6 years ago
not a problem,how is the infection?
 
anuj srivastava 6 years ago
infection is little less, marks are not red now, during the fast time they get very light, itching occurs mostly after meal
 
fizspace 6 years ago
i need to know something, i have seen in many posts that apart from symptoms homeopathy works on emotions too like fears etc. Since i started my medicines i have been experiencing a fear of losing thing and people. I get dreams of their deaths and accidents. Everytime i get negative thoughts. The effect is so severe that my family also notice same. Please let me know if i am going wrong somewhere.
 
fizspace 6 years ago
please have kali phs 6x and ferrum phos 6x two times a day of each medicine and give feed back after 7 days
 
anuj srivastava 6 years ago
shall i stop r82 till i take these meds ?
 
fizspace 6 years ago
have it ones in three days
 
anuj srivastava 6 years ago
I have taken kp and ferrum phos for 4 days, emotional fears and other negative thoughts are not there now but i am having too much itching on the inner thighs. Skin is getting whiter and having bumps. Motions have gone less to only twice a day. I have stopped all meds since last night and I am feeling better.
 
fizspace 6 years ago
dont have any thing for a week and give a feed back
 
anuj srivastava 6 years ago
its a week now since i have taken any meds, skin is rough and itching, mostly after lunch and during the night. motions are 2-3 times a day.
 
fizspace 6 years ago
restart the medicines as advised pls have bland food
 
anuj srivastava 6 years ago
can i take lower quantity of kp and ferrus phos tablets ? When you have lowered the r82 drops to 1 drop a day, i was feeling better.
 
fizspace 6 years ago
yes u can have 3 tabs of each
 
anuj srivastava 6 years ago
i am taking kp and ferrus phos 3 tablets daily since last one week with 1 drop of r82 every 3rd day. bowel movement is fine but inner thighs are itchy and skin on the center hips is getting rough and dark. I am trying to take as light food as possible.

during fasting the skin on the inner thighs was getting lighter but now it is again getting dark.

one more thing, as i use spectacles for near sightedness. Since last 1-2 weeks my vision is getting worse. Is this due to the medicines i am taking ?
 
fizspace 6 years ago
the medicines will not affect the vision.

apply coconut oil to the infected part every day.
 
anuj srivastava 6 years ago
i m having a lot of itching on the affected area so i have stopped the medicies until the itching get less, shall i start it again when ithing let less ?
 
fizspace 6 years ago
waiting for your further advice.

skin is getting rough and dark and look likes it got burned. stomach and bowel movement is fine.
 
fizspace 6 years ago
restart when the itching subsides,apply coconut oil.
 
anuj srivastava 6 years ago
i am taking all the medicines.

itching is there but only at certain times of the day, mostly in afternoon and in evening.

the skin infection on the inner thighs has made the skin rough. in past one month the skin infection on the hips has increased and getting reddish and the area is growing, covering the 50% area from the center of the hips.
 
fizspace 6 years ago
do not have r82 till the eruptions vanish
 
anuj srivastava 6 years ago
as advised by you, i am taking kaliphos and ferrum phos 3 tabs daily and r82 is on hold. the marks are getting lighter and the itching too. Itching happens after taking both the tablets mostly on the hips. Let me know how do i continue further.
 
fizspace 6 years ago
continue the same way and when the itching subsides take r82
 
anuj srivastava 6 years ago
continuing same medicines

also i have experienced that before meals the itching is more but as i take the meal, it seems itching was never there. Then after couple of hours itching restart. Since i am taking these tablets, itching is quite different from what it used to be, now itching hurts when itched.
 
fizspace 6 years ago
apply pure coconut oil.reduce number of times u are havnig medicines
 
anuj srivastava 6 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.